# SDR FDEA202509221756

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876106
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222BF HAS NUMEROUS DENTS. FABRICATED NEW FLOOR PANEL 222BFF, MPN: 141T5856-106, RBL 33 RBL 77.50, STATION 285-412 IN   REF TO BOEING DWG 141T5856-106. SEE JPF FOR ALL WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90907 NR# 0132.
